MAUDE Adverse Event Report: LIMACORPORATE S.P.A REVISION; UNCEMENTED STEM DIA=14MM - L=140MM

LIMACORPORATE S.P.A REVISION; UNCEMENTED STEM DIA=14MM - L=140MM
Model Number 3810.15.010
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot #2510118, no pre-existing anomalies were found on the 19 components manufactured with the same lot #.Checking the manufacturing charts of the involved lot #25at278, no pre-existing anomalies were found on the 84 components manufactured with the same lot #.Checking the manufacturing charts of the involved lot #2515931, no pre-existing anomalies were found on the 37 components manufactured with the same lot #.This is the first and only complaint we received on this lots#.A final mdr will be submitted once the investigation is complete.
 
Event or Problem Description
A hip revision surgery was performed on (b)(6) 2026, due to implant dislocation.According to the source of the complaint, the event was also associated with a lateral periprosthetic fracture of unknown origin.During the revision procedure, the surgeon gained access to the implant and explanted the stem, neck, head, and liner.Due to the unique anatomical characteristics of the patient, a standard cemented stem was deemed unsuitable; therefore, a long-cemented stem combined with cabling around the fracture site was required.The surgeon trailed the long-cemented stem and neck with a dual mobility liner and head, confirming fit and positioning through intra-operative x-rays.Once satisfactory positioning was achieved, the surgeon proceeded with cementing the long stem and cabling the fracture site, followed by definitive implantation of the dual mobility liner and head.The previous shoulder surgery was performed 6 days earlier (b)(6) 2026).The following devices were explanted in the procedure: revision mod.Stem ø14mm (product code 3810.15.010, lot # 2510118- ster.(b)(4), mobile liner øint 28 mm ø40 mm (product code 5566.50.401, lot # 25at278- ster.(b)(4), revision later.Neck h.80mm (product code 7515.15.130, lot # 2515931- ster.(b)(4).The patient is a female, 68 years old with and a very low activity level.The event occurred in australia.
 
Event or Problem Description
A hip revision surgery was performed on (b)(6), 2026, due to implant dislocation.According to the source of the complaint, the event was also associated with a lateral periprosthetic fracture of unknown origin.During the revision procedure, the surgeon gained access to the implant and explanted the stem, neck, head, and liner.Due to the unique anatomical characteristics of the patient, a standard cemented stem was deemed unsuitable; therefore, a long cemented stem combined with cabling around the fracture site was required.The surgeon trialed the long cemented stem and neck with a dual mobility liner and head, confirming fit and positioning through intra-operative x-rays.Once satisfactory positioning was achieved, the surgeon proceeded with cementing the long stem and cabling the fracture site, followed by definitive implantation of the dual mobility liner and head.The previous shoulder surgery was performed 6 days earlier (b)(6), 2026).The following devices were explanted in the procedure: · revision mod.Stem ø14mm (product code 3810.15.010, lot # 2510118- ster.2500122) · mobile liner øint 28 mm ø40 mm (product code 5566.50.401, lot # 25at278- ster.2500141) · revision later.Neck h.80mm (product code 7515.15.130, lot # 2515931- ster.2500155) the patient is a female, 68 years old with and a very low activity level.The event occurred in australia.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot #2510118, no pre-existing anomalies were found on the 19 components manufactured with the same lot #.Checking the manufacturing charts of the involved lot #25at278, no pre-existing anomalies were found on the 84 components manufactured with the same lot #.Checking the manufacturing charts of the involved lot #2515931, no pre-existing anomalies were found on the 37 components manufactured with the same lot #.This is the first and only complaint we received on this lots#.Device analysis the explanted components were not returned to limacorporate for physical analysis.Pre-operative and post-revision x-rays, the implant card, and explant pictures were collected and shared with an independent external medical expert for clinical assessment.Upon review of all available documentation and clinical information, the medical expert provided the following assessment: "the distal module of the stem is much too thin and without primary stability.So it could rotate in its bed and caused the dislocation.Replacement with a cemented long stem appears ok." the expert's assessment highlights the following clinically relevant considerations: 1.Lack of primary stability of the revision stem: the pre-operative x-ray revealed that the distal module of the revision stem lacked adequate primary stability, appearing undersized relative to the femoral canal.This biomechanical insufficiency would have allowed rotational movement of the stem within the canal, which is a recognised predisposing factor for implant dislocation.2.Complex clinical history: the clinical course was characterised by multiple surgical events within a very short timeframe, with progressive bone compromise following a medial calcar fracture during the prior procedure.This pattern is consistent with a highly challenging surgical scenario driven by the patient's unique anatomy.3.No implant-related failure identified: the medical expert did not identify any signs of device defect or manufacturing failure.The root cause of the dislocation was attributed to inadequate primary stability of the stem in the context of the patient's anatomy, rather than to any product non-conformance.Considering that: · manufacturing charts for all three involved lots confirmed no production anomalies, and no prior complaints have been received on any of the involved lots; · the explanted components were not available for physical analysis; · the medical expert assessment identified no signs of implant-related failure or device defect; · pre-operative imaging revealed inadequate primary stability of the revision stem, assessed as the primary biomechanical factor contributing to dislocation; · the patient's unique anatomy required the use of a long cemented stem by the revising surgeon, consistent with a challenging anatomical and clinical scenario; · the fracture associated with the dislocation event is of unknown origin and cannot be attributed to a product defect on the basis of available information.Given the above, the event is assessed as not attributable to a product defect or manufacturing failure.The most probable contributing factors are surgical and patient-related: specifically, insufficient primary stability of the revision stem in the context of the patient's unique femoral anatomy, compounded by progressive bone loss following a prior periprosthetic fracture.Pms data at the global level, the overall occurrence rate for revision stem devices due to implant dislocation and bone fracture stands at 0.0226% across (b)(4) total devices produced (from 2012), which is considered consistent with the expected clinical performance of revision hip stem implants.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Please note this is a final mdr.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=14MM - L=140MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24223081
Report Number3008021110-2026-00115
Device Sequence Number8579412
Product Code LZO
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3810.15.010
Device Catalogue Number3810.15.010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown